VOL. 15 · NO. 1 | Winter 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 15 (1), (Winter 1985)
No abstract available
Articles
C. Snyder
Rocky Mountain J. Math. 15 (1), 1-12, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-1
No abstract available
Ronald L. Lipsman
Rocky Mountain J. Math. 15 (1), 13-32, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-13
No abstract available
C.W. Groetsch, J. Guacaneme
Rocky Mountain J. Math. 15 (1), 33-38, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-33
KEYWORDS: regularization, finite elements, asymptotic convergence rates, 65J05, 45B05, Fredholm equation of first kind, Hilbert space
No abstract available
Rick Miranda
Rocky Mountain J. Math. 15 (1), 39-46, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-39
No abstract available
Beverly Diamond
Rocky Mountain J. Math. 15 (1), 47-60, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-47
No abstract available
Charles Schwartz
Rocky Mountain J. Math. 15 (1), 61-74, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-61
No abstract available
W.E. Briggs
Rocky Mountain J. Math. 15 (1), 75-90, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-75
No abstract available
Ulrich Albrecht
Rocky Mountain J. Math. 15 (1), 91-106, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-91
No abstract available
George P. Barker, Joyce J. Conklin
Rocky Mountain J. Math. 15 (1), 107-116, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-107
No abstract available
Joseph G. Conlon
Rocky Mountain J. Math. 15 (1), 117-122, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-117
No abstract available
Richard Fournier
Rocky Mountain J. Math. 15 (1), 123-132, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-123
No abstract available
Theodore Laetsch
Rocky Mountain J. Math. 15 (1), 133-154, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-133
No abstract available
John F. Humphreys
Rocky Mountain J. Math. 15 (1), 155-156, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-155
No abstract available
Hang-Chi Lai
Rocky Mountain J. Math. 15 (1), 157-166, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-157
KEYWORDS: 43A22, Banach module, invariant operator, module homorphism, algebra multiplier, 4-valued continuous linear functional
No abstract available
Burnett Meyer
Rocky Mountain J. Math. 15 (1), 167-172, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-167
No abstract available
Hans-Peter Kunzi, Peter Fletcher
Rocky Mountain J. Math. 15 (1), 173-184, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-173
No abstract available
Asthur K. Wayman
Rocky Mountain J. Math. 15 (1), 185-198, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-185
No abstract available
Daryl Tingley
Rocky Mountain J. Math. 15 (1), 199-206, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-199
No abstract available
Robert E. Atalla
Rocky Mountain J. Math. 15 (1), 207-214, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-207
KEYWORDS: contraction, eigenfunction, spectrum, invariant measure, 47A10, 47A65, Markov operator
No abstract available
F.S. Cater
Rocky Mountain J. Math. 15 (1), 215-218, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-215
KEYWORDS: 26All
No abstract available
K.S. Khattab, A.M. Khidr
Rocky Mountain J. Math. 15 (1), 219-222, (Winter 1985) DOI: 10.1216/RMJ-1985-15-1-219
No abstract available
Back to Top